# SDR 97UAL900841

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT HAND EEL LIGHTS AT DOOR 4L ARE INOP.  REPLACED LAMP, CHECKS OK.
